# SDR MYWA110084

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,895 hours, 10,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AIRCRAFT WOULD NOT PRESSURIZE LOUD NOISE AT L1 DOOR.  FOUND DOOR BARRIER STRAP IN DOOR SEAL NOT PROPERLY STOWED.  PROPERLY STOWED STRAP.  PRESSURIZED A/C IAW TASK 052/51/9 AND OPS CHECKED DOOR IAW 55-11-00 PAGE 601.  A/C PRESSURIZED NO FURTHER ISSUES OK FOR SERVICE.
